# SDR REXA2019101451421

- Difficulty date: October 5, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH67032075
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS (4EAS) BTW FS 349-364, STGR 26L-26R.  INTERCOSTALS (4EAS) BTW FS 349-364, STGR 26L-26R WERE REPLACED PER CRJ900 SRM 51-42-06. AND SRM 51-42-20.
